# SDR NWAA085689993

- Difficulty date: December 20, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N8966E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Aircraft time: 86,420 hours, 79,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK WAS INOPERATIVE.  MX REPLACED THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
